# SDR 95ZZZX3735

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Condition: Cracked
- Location: Propeller Gov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR STATION REPORTS AS OF 6-24-95, THERE HAVE BEEN 10 FLYWEIGHT BASES FOUND CRACKED ON MCCAULEY, FULL FEATHER GOVERNORS.  PN B20258, TOWER STYLE DISC AND, PN B20281, 2-PIECE SYTLE DISCS ARE BEING REPORTED.
